# SDR P5CA2020051300159

- Difficulty date: May 11, 2020
- Submitted: May 13, 2020
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 17,279 hours, 4,710 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 4203651
- Part serial: 2092A
- Condition: Inoperative
- Location: Ac Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OVERRIDE VALVE INOP WHEN PERFORMING EO6721A012.( PER AMM 21-58-20-024-035/21-58-20-424-033 REV 130 REPLACED OVERRIDE VALVE. TESTED NORMAL AND CONDITION CHECK NORMAL. )
